# SDR ASAA2015083112983

- Difficulty date: August 31, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 32,561 hours, 9,704 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CA MAP DISPLAYED.  ACFT GROUNDED.  PERFORMED ACFT RE-POWER, MAP FLAG NO LONGER PRESENT, ALL SYSTEMS, OPS NORMAL AT THIS TIME.  GROUND VERIFICATION CHECKS NORMAL. FMC BITE, FIM TASK 34-61-00, TASK 801.  NO CURRENT FAULTS NOTED.  INTERMITTENT FAULT & NO LONGER PRESENT.
